# SDR ASOA2013070308557

- Difficulty date: May 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Damaged
- Part time: 994,944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICG POWER LEAD WIRE G1 T3 (ORANGE WIRE) GOUGED 3" OTBD OF LT PYLON.  REPAIRED WIRING IAW REO 670-24-21-001 AND ESPM 20-33-00.  REPAIR CLASSIFIED AS MAJOR.
